# SDR 2001UALA00209

- Difficulty date: March 7, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 37,293 hours, 14,298 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  FWD GALLEY FLOOR CHANNEL CORRODED STA 331 - 333 RBL 5-21.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPLACED FLOOR SUPPORT PER SRM.
